# SDR DL72S951096

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 620 Str 27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, FLOOR SUPPORT 'Z' CHANNEL CORRODED AT FASTNER HOLES ABOVE STR 27R STA 620-640.  REPAIRED PER ERA 301345-14 CODE 4-53-21-04.
